You can't mix it and they should have put you on Subutex first to make sure the methadone was out of your system. I don't know why these doctors keep making these mistakes
How is everything going for you now? I just read this and was also going to add that from my own expierance with Suboxone is that you do feel kinda different at first when starting it, but as each day passes and it gets yin your system you will and should be feeling alot better now..
How are you? How did it go with the suboxone? Were you able to make the transition? I hope you are doing okay. I'm here, all of us are, to talk and help.
You need to get ahold of your doctor and tell him/her what you are feeling. Dont mix the methadone and sub.
A doctor will need to determine what dose the patient can tollerate. Methadone is tricky because patients develop a tollerance to it. Those patients take more. Some take over 200mg / day, an amount that would certainly kill someone who has not built up the tollerance for it.
Research apparently indicates the best result is when a patient can be on some med like suboxone or methadone. But they need to be able to tollerate it, and determine how much is a good amount they can comfortably tollerate.
Give doctor lots of feedback especially about side effcts and how bad they are so he can adjust dosage or consider trying something else.
Best wishes for a good recovery! Glad you are trying!